I’m from italy
I found this forum with Google search.
I’m 36 years.
I used finasteride 0,5 Mg just about 3 months.
Before this drug my condition was great: no any kind problems at all.
When I started this drug I was 17. I quit because I notice my genitals become like rubber if I can say it so.
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
[ x] Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[ x] Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[x ] Suicidal Thoughts
[x ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ x] Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
[x ] Gynecomastia (male breasts) a little on latest years
[ x] Muscle Wastage
[ x] Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
[ x] Constipation / “Poo Pellets”
[ x] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[ x] Frequent urination
Lowered body temperature
Other (please explain)
Lowering of the cheekbones, narrowing of the jaw, loss of height. Only last years. Can’t sleep like before, unsteady sleeping.
For the moment I have nothing else to say but I will write other things that eventually comes in my mind.